# SDR ASAA2015072212547

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 26,043 hours, 7,903 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520007AF37
- Condition: Failed
- Location: Master
- Part time: 19,211 hours, 6,395 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND PWR KICKED OFF WITH BATTERY POWER ON.  ACFT GROUNDED.  INITIAL CK BOTH MAIN & AUX AT 12V, ELEC LIGHT ON MSG BATTERY CHARGER INOPERATIVE, AUX BATTERY CHARGER INOPERATIVE, STAT INV INOPERATIVE, AND SPCU INOPERATIVE.  REPLACED MAIN & AUX BATTERY REF MM 24-31-11.  NO FAULT ON ELEC BITE, OPS NORMAL.
